# SDR DALA2016110808362

- Difficulty date: October 30, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT BS 219 RBL 46. REPLACED THE CUSP WEB IAW DWG 9930538, SRM 51-41-02, AND 51-41-05.
